# SDR AALA2019080659056

- Difficulty date: June 27, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 56,165 hours, 32,452 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: D5757130220301
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING INTERCONNECTING STRUT ATTACHMENT FITTING ON THE OUTBOARD FLAP. REPLACED FITTING PER SRM 51-72-11.
